# SDR ASAA2017083021766

- Difficulty date: August 30, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 15,338 hours, 5,059 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DECENT,  FA'S REPORTED HOT CABIN TEMPS, FOLLOWED QRH 2.7, TURNED OFF RT PACK, CONTINUED DECENT WITH UNCONTROLLABLE TEMP.  ACFT GROUNDED.  ACCOMPLISHED BITE CHECK OF RT PACK, SHOWED TCV FAULT, FAULT CLEARED IAW FIM 21-62, TASK 801. OPS CHECK OF RT PACK AND TEMP CONTROL NORMAL IAW AMM 21-61-00.
